# SDR CA970109029

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 60B800504
- Condition: Failed
- Location: Aileron
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) EICAS (ENGINE INDICATION AND CREW ALERTING SYSTEM) MESSAGE AILERON LOCKOUT. RH AILERON LOCKOUT CYLINDER REPLACED.
